# SDR ASAA12511265

- Difficulty date: March 15, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 21,434 hours, 6,664 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 97111237
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 44,190 hours, 25,538 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VNAV SWITCH LIGHT OUT WHEN SELECTED AND ON LIGHTS TEST.  VNAV WORKS NORMAL.  REPLACED MCP PANEL REF MM 22 11 34.  ACCOMPLISHED LWMP TEST BITE NR 32 AND BITE NR 49 AND HGS SENSOR TEST FCC/AT REF LWMP CHECKLIST MM 22 00 01 AND SMM 34 36 00.  ALL TEST GOOD.
